# SDR UALA2013041802693

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 49,311 hours, 19,679 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OBSERVERS HEADSET IS BROKEN.  RIGHT EAR PIECE COMES OFF.  REPLACED OBS HEADSET.
